# SDR C2XAOOIA411

- Difficulty date: November 8, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N86842
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: S5411061920200
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL-DURING C-CHECK INSPECTION, THE RH ENGINE BOTTOM COWLING UPPER FWD ATTACHMENT EDGE WAS FOUNMD TO BE CRACKED. MX REMOVED DAMAGED EDGE. FABRICATED AND INSTALLED A NEW EDGE IN ACCORDANCE WITH ATR42-320 SRM 54-12-61, 51-25-01 & 51-25-03 AND A/C WAS APPROVED FOR RETURN TO SERVICE.
